News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: Started Ortho Evra before period and now it's missing


 sherber80 - Wed Oct 28, 2009 11:30 am

Hello,

I am a 29 year old female. I have given birth to two children. I recently decided to get back on the Ortho Evra patch after being on no form of birth control for the past 2 years. I have used the patch before so that is why I chose it again. I made the mistake of putting my patch on the Sunday before my period was due instead of after. I have very regular periods like clockwork and never skip months. My period was due Oct 21st. I put the patch on Sunday, Oct 18th. My period is still not here. I didn't have intercourse during my fertile days or last week. I'm wondering if I made my period irregular by putting the patch on early. I don't feel pregnant and have no symptoms but haven't taken a test yet either. Please explain what could be going on.

Thank you.
 Debbie Miller, RN - Sat Oct 31, 2009 12:05 am

User avatar Hello,
I suspect it is because you started the patch. It delivers hormones similar to birth control pills so your period is likely to occur just when you are off the patch. This is the reason you take a week off after three weeks on the patch.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here